Ramkumar, Kasinathan and Ravikumar, Kasinathan and Anguraj, Annamalai (2021) Well Posedness Results for Higher-Order Neutral Stochastic Differential Equations Driven by Poisson Jumps and Rosenblatt Process. Faculty of Sciences and Mathematics, 35 (2). pp. 353-365. ISSN 2406-0933

[thumbnail of 0354-51802102353R.pdf] Text
0354-51802102353R.pdf - Published Version

Download (239kB)


In this article, we investigate the existence, uniqueness and stability of mild solutions for a
class of higher-order nonautonomous neutral stochastic differential equations (NSDEs) with infinite delay
driven by Poisson jumps and Rosenblatt process in Hilbert space. More precisely, using semigroup theory
and successive approximation method, we establish a set of sufficient conditions for obtained the required
result. Further, the result is deduced to study the higher-order autonomous system. Finally, examples are
provided to demonstrate the obtain results

Item Type: Article
Uncontrolled Keywords: Nonautonomous stochastic differential system, Stability, Poisson jumps, Rosenblatt process, Successive approximation method
Divisions: PSG College of Arts and Science > Department of Mathematics
Depositing User: Mr Team Mosys
Date Deposited: 06 Jun 2022 05:28
Last Modified: 06 Jun 2022 05:28
URI: http://ir.psgcas.ac.in/id/eprint/1212

Actions (login required)

View Item
View Item